• question-icon

    Suggest treatment for elevated liver enzyme levels

default
Posted on Mon, 10 Jul 2017 in Liver and Gall Bladder
Question: Just got labs back, ALK PHOS 132 in/l. ALT/SGPT 105 is/l and GGT 222 in/l.
I am a 59 yr old female, 5ft 2 in, 169lbs. Had gastric bypass 2002, have kept off 140lbs.
In January 2017, had fleur-de-lis abdominoplasty, followed by a brachioplasty, & breast lift/ reduction in
March 2017. I take 40 mg Statin, Lisinpril 10 mg, 100 mcg Synthroid daily.
Because of surgery, was on antibiotics & Tylenol. I have no symptoms of liver problems. Eating very healthy and exercising 5 times a week!
Should I be concerned? Will see my doctor in couple of days, but right now very worried!
Thank you! XXXXXXX
doctor
Answered by Dr. Sunil 28 minutes later
Brief Answer:
No medicine induced mild increased LFT.

Detailed Answer:
Hi there,
Thanks for posting on this forum.

No there is no need to worry at present because-
1)- Atleast 3 times elevation of liver enzymes levels are significant.
2)You are on Tylenol statins high dose and antibiotics all of them are metabolised by liver and are hepatotoxic.So most likely cause of elevated enzymes in your case is medicine.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Sunil

Gastroenterologist

Practicing since :1982

Answered : 351 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Gastric bypass

doctor1 MD

I did the gastric bypass 3 years ago .6 months now i notice my face getting darker i dont know why . the rest of my body remain the same. i dont...

doctor1 MD

Hi Dr, i am looking to find out if it is ok to take oxy elite pro after a gastric bypass. I had the surgery about 10 years ago. If there is a...

doctor1 MD

Hi, my name is Sarah and I m writing this in regards to my fiancé Chris. This past Saturday around 1 in the morning I got home and found Chris...

doctor1 MD

I have a low WBC. I have B12 anemia and iron deficiency anemia 10 years post gastric bypass. I also have scattered petechiae on my upper body,...

doctor1 MD

Hi, just got my labs back and my HbA1C is stable at 5.8 I have reactive Hypoglycemia (4 yrs post Gastric Bypass Roux-N-Y & current ht/wt is 5'6" &...

doctor1 MD

I have frequent heat rashes under the multiple folds on skin on the trunk area of my body. After a recent sinus infection , I was given a very...

doctor1 MD

Hi I've been suffering from chronic cough for more than 8 years & lately cough is bloody... I ve had an upper endoscopy 2 days ago & the report...

Get personalised answers from verified doctor in minutes across 80+ specialties

198 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Sunil
  • Q - What causes rapid abdominal weight gain?

  • Q - Is Voltaren effective in managing pain when with Barrett's esophagus?

  • Q - What causes black stool post a colostomy surgery?

  • Q - Suggest treatment for severe nausea and vomiting

  • Q - What are the repercussions of accidental ingestion of a plastic piece?

  • Q - What causes difficulty in swallowing food?

  • Q - Suggest treatment for profuse rectal bleeding

  • Q - What causes urinary retention after gallbladder removal?

  • Q - Suggest treatment for abdominal bloating and gastritis

  • Q - What causes upper right quadrant pain with bloating?

backtotop2